# SDR FDEA201104281669

- Difficulty date: April 28, 2011
- Submitted: May 12, 2011
- Operation: Air carrier
- Aircraft: N722FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 479
- Aircraft time: 44,292 hours, 24,278 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: A57110122200
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND DURING HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION ON THE CENTER WING BOX CENTER SPAR, AT RIGHT CUT-OUT DOUBLER   RUNOUT RIGHT SIDE UPPER HOLE SECOND LAYER AT 6 O' CLOCK POSITION LOOKING FORWARD. CRACKED AT CENTER WING BOX CENTER SPAR, AT RIGHT HAND CUT-OUT DOUBLER RUNOUT RIGHT SIDE UPPER HOLE REPAIRED AS PER E.A. 6-5710-150318 PART 1. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100 REVISION 112.
